# SDR DHL2005362006

- Difficulty date: May 10, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED00101
- Part serial: 93
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE RED UNSAFE NOSE GEAR LIGHT ON FWD PANEL DID NOT ILLUMINATE AFTER  GEAR HANDLE PUT DOWN.  BULB TESTED NORMAL.  REPLACED PROX DETECTOR MODULE UNIT IAW M/M 32-61-12.  OPS CHECKS GOOD.
